# SDR CALA2017122804639

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 53,090 hours, 22,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS ON REGARDLESS OF SWITCH POSITION.  ACCOMPLISHED A CIDS RESET, OPS CHECKED OK.
